MathSciNet Relay Station
MathSciNet bibliographic data
MR1219259 (94i:76046) 76L05 (76M25)
Schwendeman, D. W. A new numerical method for shock wave propagation based on geometrical shock dynamics. Proc. Roy. Soc. London Ser. A 441 (1993), no. 1912, 331–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement